# SDR ASAA2013110996349

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,953 hours, 5,902 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656
- Condition: Failed
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI-IN 1 ENGINE OIL FILTER BY-PASS LIGHT ILLUMINATED.  BOXED LIGHT BLINKED UNTIL ENGINE SHUTDOWN.  ACFT GROUNDED.  ALT. DEACTIVATION PROC. C/W REF MPM 5-07-01 TABLE 3, ITEM 3. REPLACED SCAVENGE OIL FILTER CLOGGING TRANSMITTER REF AMM 79-21-07.  REPLACED SCAVENGE OIL FILTER ELEMENT REF AMM 79-21-06.  NO CONTAMINATION NOTED. C/W POWER PLANT TEST 3A IAW AMM 71-00-00.  NO LEAKS NOTED.  OPS CK GOOD.
